# SDR AALA20130507027

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 35,486 hours, 14,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRUCTURE FLOORBEAM UPPER FLANGE CORRODED STATION 328, RIGHT BUTTLINE 13.  INSTALLED STRAP PER SRM 53-10-51-2R-8.
